MathSciNet Relay Station
MathSciNet bibliographic data
MR1191611 (94h:58156) 58G05 (14C30 14F32 32S60 58A14)
Fox, Jeffrey; Haskell, Peter Hodge decompositions and Dolbeault complexes on normal surfaces. Trans. Amer. Math. Soc. 343 (1994), no. 2, 765–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement